On Kolmogorov's spectrum in the system of nonlinear oscillators
Doklady Akademii Nauk, Tome 209 (1973) no. 5, pp. 1063-1065
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_209_5_a16,
author = {V. E. Zakharov and S. L. Musher},
title = {On {Kolmogorov's} spectrum in the system of nonlinear oscillators},
journal = {Doklady Akademii Nauk},
pages = {1063--1065},
year = {1973},
volume = {209},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_209_5_a16/}
}
V. E. Zakharov; S. L. Musher. On Kolmogorov's spectrum in the system of nonlinear oscillators. Doklady Akademii Nauk, Tome 209 (1973) no. 5, pp. 1063-1065. http://geodesic.mathdoc.fr/item/DAN_1973_209_5_a16/